# SDR CA150504005

- Difficulty date: April 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 9,804 hours
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN`S WINDSHIELD CRACKED IN FLIGHT.
